# SDR SWAA2013012811935

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT STRUCTURE I/N SIDE OF PYLON LEFT ENG NR 1 WBL 183.4 AND AT LEVEL OF FRONT SPAR INTERNAL CAVITY PYLON STRUT TORQUE BOX.  REPLACED ANGLE IAW SRM AND DWG.
